Volume 24, Number 1 April 1995

From NZJM

Jump to: navigation, search

New Zealand J. Math. Volume 24, Number 1 (1995) Table of Contents:

Glen D. Anderson and M.K. Vamanamurthy

   Some properties of quasiconformal distortion functions
   pp. 1-15. 

Ulf Backland and Anders Fallstrom

   The Gleason Problem for A(\Omega)
   pp. 17-22. 

Bruce Christianson

   Positive fixed points of lattices under semigroups of positive linear operators
   pp. 23-27. 

Jonathan A. Hillman

   Flat 4-manifold groups
   pp. 29-40. 

Lee Peng-Yee and Charles Swartz

   Continuity of superposition operators on sequence spaces
   pp. 41-52. 

Khalida Inayat Noor

   Classes of analytic functions defined by the Hadamard product
   pp. 53-64. 

A.A. Pokrovski and A.V. Badanin

   On the linear operator for a boundary-contact value acoustic problem
   pp. 65-79. 

Dimitrina N. Stavrova

   Improvements of cardinal inequalities for topological spaces and k-structures
   pp. 81-86. 

Wolfgang Vogel

   New problems concerning the classical length-multiplicity
   pp. 87-96.
Personal tools